# SDR EISA97167

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT LAX, NR 2 ENGINE OIL TEMP EXCEEDED THE RED LINE.  ACCOMPLISHED ABNORMAL HIGH ENGINE OIL TEMP CHECKLIST, PERFORMED ENGINE FAILURE/FIRE/DAMAGE CHECKLIST NR 2 ENGINE.  FOUND OIL TEMP XMITTER CANNON PLUG LOOSE, RECONNECTED PLUG.  (M)
